... have knee replacement surgery in a few days. Will I need stronger meds after surgery?
In my experience yes you will most likely have to increase your dose of a pain medication you have been taking for a few weeks if you have surgery and are already on a pain medication. It would help to know what you were already taking the pain medication for. Knee surgery will most likely be more painful right after surgery than whatever you were taking the medication for, which I can only assume may have been the pain in the knee to begin with. Hope this helps.
- Acetaminophen Drug Information
- Acetaminophen / Hydrocodone Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 3 answers
Posted 1 Jun 2014 • 4 answers
Posted 7 Feb 2015 • 2 answers
Posted 3 Apr 2017 • 1 answer
Posted 18 days ago • 0 answers